# SDR UPS07851063

- Difficulty date: October 10, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ATTACH FITTING CRACKED AT STA 820 L22L.  REMOVED AND REPLACED ATTACH FITTING AT STA 820 L22L IAW SRM 551-03- 02, AND SRM 51-01-20B.
